# SDR R2J2002F00008

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N78DA
- Make and model: Beech B100
- Aircraft serial: BE11
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 50160003
- Part serial: 1149
- Condition: Cracked
- Location: Te Flap
- Part time: 6,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION FOUND CRACK IN SHIM UNDER RIGHT INBOARD FLAP IN AREA OF ACTUATOR ATTACH BRACKET.  SKIN WAS CRACKED BECAUSE THE FLAP RIB HAD BROKEN.  THIS  RIB IS WHAT THE FLAP ACTUATOR FOR INSPECTION.  THE CRACKED SHIM WAS A RESULT OF RIB FAILURE.  INSPECTORS SHOULD INSPECT AREA AT FLAP ACTUATORS ATTACH BRACKETS CLOSLY.  RIB REQUIRED REPLACMENT.
